# SDR P2EA00466

- Difficulty date: December 28, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N125NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 1237
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,943 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, E, D

## Discrepancy

FLT 355 - MDW - WHILE ADVANCING THROTTLES FOR TAKEOFF AND WITH BOTH ENGINES STABILIZED AT 1.4 EPR THE NR 1 ENGINE FAILED.  ENGINE WAS SHUTDOWN AND TAKEOFF ABORTED.  AIRCRAFT RETURNED TO GATE WITH NO INCIDENT.  REMOVED AND REPLACED FUEL PUMP PER MM 73-11-1.  OPS CHECK NORMAL.  GROUND ACCELERATION CHECK PER MM 72-00 PAGE 554, NORMAL CONDITION.  (M)
